Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Difficulty in conceiving, had miscarriage due to bleeding and heavy vaginal discharge. How can I conceive?

i had a pregnancy last year in january in which i had a bleeding for 3 days later when it stopped i had severe vaginal fluid discharge for that my doctor gave me medicine like SUSTEN , TIDILAN. after 4 months i had a severe pain in my back and i had miscarriage . i still dont know the reason for my i m trying hard for getting pregnant but in vain .please help me.
Asked On : Wed, 23 May 2012
Answers:  1 Views:  21
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
OBGYN 's  Response
Thanks for consulting us.
Having a single miscarriage is very common. One in four women have this in their life. If you have conceived once without any treatment there is a good chance that you will conceive naturally again.
Keep on trying, take stress out of your life.
You need fertility advise if you fail to conceive after one year of trying. However, book with a Consultant Gynecologist once you get pregnant.
Best wishes.
Answered: Thu, 24 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor